MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC. ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

SILK ROAD MEDICAL, INC. ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 17dec2019 silk road medical contacted osb to inform them of medical device reports that were not reported within the mandatory reporting timeframe.It is noted here, per fda's request, that this mdr was identified as part of a complaint handling remediation effort associated with capa-(b)(4).The product in complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could lead to the adverse event reported.Complaints will continue to be monitored for any trends.
 
Event or Problem Description
Patient underwent tcar procedure.The arterial sheath was advanced over the guidewire and went in smoothly under angiography, with wire never advancing, and was then sutured into place.Dissection noted at the tip of the arterial sheath when taking 2 views.Attempts were made to pull back arterial sheath to allow wire into true lumen.Original access point was closed, and the physician attempted the process again.Angio revealed dissection, but md did not feel he was in true lumen and did not wish to try and pass wires at this time.Decision was made to abandon transcarotid revascularization procedure, and convert treatment to cea.Patient did well and woke up post procedure neurologically intact.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
SILK ROAD MEDICAL, INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key9650068
Report Number3014526664-2020-00010
Device Sequence Number14174217
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744(17)171029(10)200723
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/29/2017
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number200723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;